# SDR SWAA2024051573720

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED ON STA 294.5 AND WL 208.1 RBL 53 AT FWD GALLEY AREA 2024-253372<[01] REPLACED NEW INNER CHORD AND FASTENERS LOCATED BTW STA 268.25 TO STA 360 AND WL 208.1 RBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING #141A8310 REV B; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
